# SDR SWAA2024102852586

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,430 hours, 16,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT SIDEWALL; EMERGENCY EXIT LIGHT LENS MISSING.(PHOTO ATTACHED.)<[01] INSTALLED REPLACEMENT EMERGENCY EXIT LIGHT LENS COVER PER SIP.
